# SDR RAAA99B2041

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE AFT MOUNT ATTACH FITTING AND T CHORDS RUSTY AND PITTED.  REMOVED AND REPLACED AFT ENG MOUNT FITTING IAW SRM 54-40-01 AND SRM 51-10-01.
